Diamonds of Finite Type in Thin Lie Algebras
Journal of Lie theory, Tome 19 (2009) no. 3, pp. 483-505
Cet article a éte moissonné depuis la source Heldermann Verlag
Borrowing some terminology from pro-p groups, thin Lie algebras are N-graded Lie algebras, generated in degree one, of width two and obliquity zero. In particular, their homogeneous components have degree one or two, and they are termed diamonds in the latter case. In one of the two main subclasses of thin Lie algebras the earliest diamond after that in degree one occurs in degree 2q-1, where q is a power of the characteristic. This paper is a contribution to an ongoing classification project of this subclass of thin Lie algebras. Specifically, we prove that the degree of the earliest diamond of finite type in such a Lie algebra can only attain certain values, which occur in explicit examples constructed elsewhere.
Classification :
17B50, 17B70, 17B65, 17B56
Mots-clés : Modular Lie algebras, graded Lie algebras, central extensions, finitely presented Lie algebras, loop algebras
Mots-clés : Modular Lie algebras, graded Lie algebras, central extensions, finitely presented Lie algebras, loop algebras
@article{JLT_2009_19_3_JLT_2009_19_3_a2,
author = {M. Avitabile and S. Mattarei },
title = {Diamonds of {Finite} {Type} in {Thin} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {483--505},
year = {2009},
volume = {19},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JLT_2009_19_3_JLT_2009_19_3_a2/}
}
M. Avitabile; S. Mattarei . Diamonds of Finite Type in Thin Lie Algebras. Journal of Lie theory, Tome 19 (2009) no. 3, pp. 483-505. http://geodesic.mathdoc.fr/item/JLT_2009_19_3_JLT_2009_19_3_a2/